Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

09.05.2022 | case report

Neurotoxicity as a rare side effect of immune checkpoint inhibitors. A case report and review of the literature

verfasst von: Simon Udovica, Kathrin Strasser-Weippl, Eva Fischer, Dora Niedersüß-Beke

Erschienen in: memo - Magazine of European Medical Oncology

Einloggen, um Zugang zu erhalten
share
TEILEN

Summary

Neurotoxicity is a rare but often fatal immune-related adverse event (irAE). Here we report the case of a 73-year-old woman treated with pembrolizumab for metastatic bladder cancer who developed aseptic meningoencephalitis after two courses of immunotherapy. Cranial magnetic resonance imaging (cMRI) showed disseminated dot-like lesions in the terminal vascular bed of both hemispheres suggesting aseptic meningitis or vasculitis. No infectious cause could be identified in cerebrospinal fluid (CSF) cultures and polymerase chain reaction (PCR) analyses. She was treated with high-dose steroids and pre-emptive antiviral/antibiotic therapy. The patient died 6 days after onset of symptoms.

Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:

Abo für kostenpflichtige Inhalte

Literatur
Metadaten
Titel
Neurotoxicity as a rare side effect of immune checkpoint inhibitors. A case report and review of the literature
verfasst von
Simon Udovica
Kathrin Strasser-Weippl
Eva Fischer
Dora Niedersüß-Beke
Publikationsdatum
09.05.2022
Verlag
Springer Vienna
Erschienen in
memo - Magazine of European Medical Oncology
Print ISSN: 1865-5041
Elektronische ISSN: 1865-5076
DOI
https://doi.org/10.1007/s12254-022-00805-w